# SDR CNMA200600002

- Difficulty date: February 23, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 114,016 hours, 23,229 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 3S2060DM169A3
- Part serial: G1M00134
- Condition: Malfunctioned
- Location: Master Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT BATTERY VOLTAGE READ 0 WITH NO CLOCKS.  BATTERY CHARGER RELAY RESET 2 TIMES IN-FLIGHT WITH BATTERY VOLTAGE NORMAL AND CLOCKS RETURNED.  CHARGER FAILED AGAIN, BATTERY VOLTAGE 0 FOR REMAINDER OF FLIGHT WITH NO CLOCKS.  ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED BOTH A/C BATTERIES IAW 24-34-01 AND BATTERY CHARGER AS WELL AS THE BATTERY CHARGER RELAY PERFORMED BATTERY CHARGER TEST IAW 24-34 NO DEFECT NOTED.
